MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 5
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
Date of Event 01/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
*additional information obtained from legal on 10aug2023*.Legal case - rk rev.Implantation product: ¿ femoral cem rt (02-010-01-0350, (b)(6)).¿ tray tibial (02-012-41-5050, (b)(6)).¿ tibial insert (02-012-44-5015, (b)(6)).¿ patella 3 peg (200-02-35, (b)(6)).¿ stryker bone cement.Date of surgery: (b)(6) 2014.Surgeon: (b)(6) swanson, md.Place: (b)(6) clinic ¿ mankato, mn.Specifics: ¿ advanced right varus gonarthrosis.Obesity.¿ right tka.Revision product: ¿ zimmer persona revision total knee system.Date of surgery: (b)(6) 2023.Surgeon: (b)(6), md.Place: (b)(6) clinic ¿ mankato, mn.Specifics: ¿ pain tka.¿ ¿it was noted that the tibial polyethylene component was not engaged in the locking mechanism any longer at this point.Was a fair bit of wear particularly posteriorly on the femur as well as some undersurface wear.Additionally, 1 of the thin metallic caps covering all holes on the tibial tray had come loose as well.There was extensive amount of synovitis in the medialand lateral gutters.A complete synovectomy was performed.¿ ¿the lateral femoral condyle had a very large osteolytic lesion but did have an intact peripheral cortex.¿ ¿ revision right tka.Product information 02-012-44-5015 logic tibia implant psc (b)(6).***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510(k): k110547.Initial ebi surgery unable to be found.*original description summary* legal case - kevin brooks rk rev.As reported via legal documentation, a patient had right knee replacement on (b)(6) 2014.They subsequently underwent right knee revision on (b)(6) 2023, approximately 9 years after their initial procedure.Preoperative x-rays showed increasing lucency along the anterior portion of the right femoral prosthesis, suggesting loosening, as well as severe profound osteolysis and radiolucencies around both components.Intra-operative findings reported include extensive wear posteriorly on the femur and some undersurface wear.It was noted that the tibial polyethylene component was not engaged in the locking mechanism and the metal cap covering the tibial tray holes had become loose.Extensive synovitis and extensive osteolysis were also reported.There is no other patient demographic or medical history available.There is no additional information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.No device return anticipated due to this being a legal case.Ebi initial surgery not found.Historical record & smartsolve searched for sn/patient name with no results.No further information.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 108 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, prosthesis wear, failure of implant, implant pain, osteolysis, scar tissue, and synovitis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21200666
Report Number1038671-2025-00326
Device Sequence Number8293099
Product Code JWH
UDI-Device Identifier10885862001269
UDI-Public10885862001269
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2018
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 5
Device Catalogue Number02-010-01-0350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale